|Fatique and Anemia
Aug 27, 2001
My educated guess would be that the fatigue and anemia experienced by HIVers is directly caused by the toxic meds they're on...When are we going to wake up to the fact that it's the meds that are killing HIVers, not the phantom HI virus! (Remember AZT in 1987: 1500 mg? Remember how quickly it killed off those poor fear-induced suckers! Cutting the doses to a lower level will have one effect, it will kill HIVers more slowly with less attention focused on the drugs as the reason of death.)
I've been positive and thriving without fear and meds for over 16 years! I know, I know, I'm that 1 slow progressor!
Care to comment Doctoro?
Response from Dr. Frascino
The phantom HI virus? What's that? Surely you didn't mean to type "phantom HIV virus," did you? There is absolutely no doubt that HIV exists and that it causes AIDS.
Are anti-HIV meds killing HIV-positive folks? Of course not. Again, we have indisputable scientific evidence overwhelmingly demonstrating that since it became available in 1996, HAART (highly active antiretroviral therapy) has played a major role in dramatically decreasing AIDS deaths.
As an HIV-positive person, I'll never argue with success. So, if you are thriving without meds as a long-term slow or non-progressor - Congratulations! I wish you another 116 years of excellent health.
Two quick points:
1. You mention you are thriving without "fear," yet you seem to be inordinately "fearful" of anti-HIV medications. 2. You state that your guess is "educated." I would suggest you read AIDS TREATMENT NEWS issue #350, John James 09/08/00 and issue #356, Bruce Mirken 12/1/00. I hope you'll find these well-referenced reviews convincing.
Stay well and as far as "waking up" to the facts....I couldn't agree more.
Fatigued from worry and night sweats downunder
- Can Anemia Kill You?
- Herpes After Sharing Vibrators Worried I Have HIV
- Painful Ejaculation After Anal Sex Without Condom Does It Mean I Have HIV
- Red Spots After Performing Oral Sex Worried I Have HIV
- Sore On Penis After Getting Head Worried I Have HIV
- Vaginal Discharge After Swallowing Cum Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.